# SDR WX0A2015051172586

- Difficulty date: May 8, 2015
- Submitted: May 11, 2015
- Operation: Air carrier
- Aircraft: N223NV
- Make and model: Airbus A320-214
- Aircraft serial: 1540
- Aircraft time: 32,871 hours, 23,106 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF AT 79KTS FOR MATER CAUTION WITH ECAM, DOOR LT AFT CABIN.  DEFERRED IAW MEL 527001B CAT C.
